# SDR R61A20110417

- Difficulty date: December 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000042
- Aircraft time: 19,234 hours, 13,163 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1548112
- Part serial: 1040
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 19,234 hours, 13,163 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAP FAIL MSG DURING CLIMB AFTER TAKE-OFF FROM MCI.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT MCI, LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED 2L FLAP ACTUATOR PER EMB AMM, OPS CHECK GOOD.
